# SDR HALA2011101100468

- Difficulty date: October 11, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,728 hours, 6,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL WINDOW FRAME LT 1, HAS EVIDENCE OF LIGHTNING STRIKE.  REWORK AFFECTED AREA IAW SRM 56-20-02-1A-1, REV 87.
